# SDR SIMA20160620003

- Difficulty date: June 20, 2016
- Submitted: June 21, 2016
- Operation: Air carrier
- Aircraft: N830AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145615
- Aircraft time: 32,174 hours, 29,529 cycles
- System (JASC): 5270 · Door Warning System
- Part: Lever
- Condition: Defective
- Location: Cargo Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

BAGGAGE DOOR WARNING SYS MFD/EICAS, BAGGAGE DOOR WARNING ILLUMINATED AFTER TAKEOFF AND EXTINGUISHED AFTER LANDING.  RESTORATION OF MEL ITEMS REVIEW THE MEL AND ENSURE APPROPRIATE MAINTENANCE ACTIONS ARE TAKEN TO RESTORE THE ITEM, SYSTEM CONDITIONS AND LIMITATIONS THAT WERE REQUIRED BY THE MEL.  DURING DEFERRAL, COMPLY WITH PROCEDURES IN MEL MANUAL 1-06 INCLUDING NOTIFICATION.  ENTER FACT INFORMATION INTO FMR RECORD IAW GPM 04-00 AND 16-00.  TROUBLESHOT IAW AMM 52-76-01 AND AMM 52-31-00.  AFT MICROSWITCH BELLCRANK LEVER AND AFT UPPER LOCK LEVER ON DOOR NEED REPLACEMENT AND RIGGED.  R & R AFT BAGGAGE DOOR MICRO SWITCH ACTUATING LEVER.  OPC GOOD WITH AND WITHOUT ACFT PRESSURIZED, MEL 52-05.
